# SDR UPS99230258

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65216583132
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING TE PANEL OUTBOARD OF NR 7 FLAP TRACK, ATTACH ANGLE CRACKED.  ANGLES REPLACED IAW SRM 51-30-2.
